# SDR UALA2010020500471

- Difficulty date: February 5, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 49,494 hours, 5,854 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A147913
- Part serial: 215
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ON DOOR 2L UNBUSTLED FROM SLIDE PACK.  SLIDE BECAME UNBUSTLED. REPLACED DOOR 2L SLIDE.
